Items where Author is "Indrajit Lahiri, "

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Indrajit Lahiri, (2000) An application of Banach’s fixed point theorem to the entire functions. Sains Malaysiana, 29 . pp. 129-133. ISSN 0126-6039

Indrajit Lahiri , and Nil Ratan Battacharjee, (1996) Generalised relative defects of meromorphic function. Sains Malaysiana, 25 (3). pp. 37-46. ISSN 0126-6039

This list was generated on Sun Oct 20 22:11:27 2019 MYT.